Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the univalence of a certain integral


Author: Mamoru Nunokawa
Journal: Trans. Amer. Math. Soc. 146 (1969), 439-446
MSC: Primary 30.42
MathSciNet review: 0251205
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0251205-1
PII: S 0002-9947(1969)0251205-1
Article copyright: © Copyright 1969 American Mathematical Society